| Model Number |
VTICM5_13.2 (-13.00/ 1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and significant reduction of irido- corneal angles.Lens was repositioned.The lens was implanted, removed, and replaced intraoperatively with a shorter length and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H11: manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6: health effect- clinical code (e): 4581- significant reduction of iridocorneal angles.Claim#: (b)(4).